# SDR SWAA2021112646785

- Difficulty date: November 22, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF STRUCTURE REMOVAL FOR L/H PICKLE FORK RREPLACEMENT; FOUND CORROSION ON LH UPPER SHELF BRACKET AT BS 665; LBL 62; WL 190 .  FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN SRM.  A NEW BRACKET FABRICATED IAW DWG 144A9713.   LOCATED, DRILLED & APPLIED CHEMICAL CONVERSION COATING TO NEW  BRACKET IAW DWG 144A9713, DWG 144A7300, SRM 51-40-05, & SRM 51-20-01. APPLIED PRIMER AND FINISH COAT TO THE BRACKET IAW SRM 51-20-01 & AMM 51-21-73.  INSTALLED THE NEW BRACKET IAW DWG 144A7300 & SRM 51-40-02.
